# SDR PNSA001102

- Difficulty date: November 6, 2000
- Submitted: December 17, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 20,779 hours, 17,986 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 247F483
- Condition: Cut
- Location: Mlg
- Part time: 337 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI TO GATE #3 TIRTE WENT FLAT. FLIGHT CANCELLED. REPLACED TIRE/WHEEL ASSY.
